[Well i looked up overdose symptoms from the scop patch
The signs and symptoms of anticholinergic toxicity include: lethargy, somnolence, coma, confusion, agitation, hallucinations, convulsion, visual disturbance, dry flushed skin, dry mouth, decreased bowel sounds, urinary retention, tachycardia, hypertension, and supraventricular arrhythmias.
I do think your best choice is to see a cardiologist as soon as possible. They will get you a monitor that you can wear at home. Its your best option to record the arrhythmia that way u can get a accurate diagnosis. This way you will know for sure-- if its possible from the patch--- or maybe reaction to pain meds some people are more sensative with there heart on pain meds --or it may be a heart problem and u caught it early which is great news. Anytime i have surgery they have a extremly hard time bringing down my blood pressure. I had a abonormal ekg -- during my pre-op testing before my acdf surgery --i had to have a heart test done-- just to make it thru surgery. Right after surgery i was in the recovery room 8 hrs-- they wouldnt put me in room until my blood pressure would go down . So I can relate to your fears--honestly u need to get to the bottom of it to rule out worse case scenario. Please let me know --always wishing you the best!!.